# SDR ASAA2023091945206

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 53,106 hours, 15,536 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 7827300, ECONOMIC FAULT 77-20861 "THE BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE" FOUND ON #1 ENG. GROUNDED - YES. ON DEFERRAL.
